# SDR SWAA2013061017057

- Difficulty date: May 26, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 34,007 hours, 22,482 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 592489751
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY - INBD SIDE OF INBD FLAP TRACK WEB ANGLE CRACKED.  R & R BRACKET IAW SRM.
